# SDR AALA980531

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND BELLY DRAIN AT APPROX STATION 1331.  REMOVED CORROSION PER SRM 51-21-01 AND INSTALLED REPAIR DOUBLER PER SRM 53-40-00.  (M)
